# SDR DALA2023020700978

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DENT ON EXTERNAL SKIN LOC BTW FR 66 TO FR 67 AT LEVEL OF STRG 56R TO 57R. CORRECTIVE ACTION: COMPLIED WITH ER/A 605293-14 PRI REV-0, REV-1 AND PRI REV-2 AND VALIDATED WITH ER/A 605293-14 REV-ORIGINAL MATCHES PRI 605293-14REV-0, REV-1 AND REV-2, PERFORMED PERMANENT REPAIR ON DENT AREA LOC. BTW FR66 TO FR67 AND BTW STR56R TO STR57R ON EXTERNAL SKIN LOWER FUSELAGE AS PER ER/A 605293-14 REV-ORIGINAL. TIME CONTROLLED ITEMS SECTION DTE ASSOCIATED ER/A 00-605293 ADDED FOR AC 3308. (2615235)
